# SDR HALA2019010710010

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 22,280 hours, 3,475 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM AIR, ENG 2 BLEED NOT CLOSED. RAN ENG 2 PER AMM 71-00. CYCLED ENG BLEED SEVERAL TIMES. NO
FAULTS NOTED. BITE OF BMC 2. NO FAULTS. REF AMM 36-11. OK FOR SVC.
